# SDR SWIA2018091345076

- Difficulty date: August 8, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 41,039 hours, 36,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS IN THE ATTACHMENT FLANGE OF FS718 BTWN STR 11R-12R. (C-CHECK) RO: 09/12/2018. REPLACED FRAME SECTION AT FS718 WITH ATTACHMENT  FLANGE BTWN STR 11R-12R IAW REO.
